1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Dr. Kerr, I presume?
Clark Ellis brings us a rare interview with British researcher Dr. Jonathan Kerr who is now living in Colombia.
Discuss the article on the Forums.

What should I expect from immunovir (side effects)?

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by CallieAndToby, Sep 18, 2012.

  1. CallieAndToby

    CallieAndToby Senior Member

    Messages:
    131
    Likes:
    75
    florida
    I'm scared to try the immunovir. I got horrible side effects: LDN, Xyrem, and now Equilibrant and had to quit all three (took at different times).

    The above all made me very fatigued and sleepy. Is immunovir something I should try at night? Did it make you tired, sleepy?

    Equilibrant was disrupting my sleep at 1/8 a tablet but if I took it during the day it made my fatigue and sleepiness 20x's worse than its usual. I don't know what to do or how to get around this, if taken at night it made the feeling that I hadn't slept much much worse.

    Also, it is most difficult for me to read and write so I can't weed through all the posts on here. I'm just far too fatigued and sleepy.
  2. ukxmrv

    ukxmrv Senior Member

    Messages:
    3,445
    Likes:
    1,942
    London
    I didn't have any side effects from Immunovir. It doesn't make me tired or sleepy.

    I've had numerous bad reactions to ordinary supplememts, OTC things and drugs for ME or to try and treat symptoms.

    With Immunovir I didn't even have any die off, herx or iris reactions at all.

    We are all so different that I have no idea how you will get on though.
  3. lnester7

    lnester7 Seven

    Messages:
    1,222
    Likes:
    1,097
    USA
    my Use: to increase NK cell and T cell function.
    I am on
    3 pills a day week 1,3 weekends off
    6 a day of imunovir week 2,4 weekends off; 1 month off every 6 months


    I get moody when I start building up. I cry a lot. Then I feel normal. I get very sad when I get off the first few weekends then normal again. My burning in head and spine gets worse while on it.
  4. ggingues

    ggingues $10 gift code at iHerb GAS343 of $40

    Messages:
    4,036
    Likes:
    882
    Concord, NH
    Never tried immunovir, not sure what it's all about. (Welcome to the forum.) Wondering what your reaction was to LDN? I have been on it for about 3 years now, although I am not sensitive to meds.

    GG
  5. dsdmom

    dsdmom Senior Member

    Messages:
    390
    Likes:
    45
    Everyone reacts so differently. Personally I had worsening migraines even with 1/4 pill and I know of others who also get bad headaches with it. Then again there are others who have no problems with it whatsoever. You could always start slow and see how you feel. Good luck!
  6. Carola

    Carola

    Messages:
    30
    Likes:
    6
    I've been taking Imunovir since the beginning of July, now alternating weeks of 2 tablets/day and 4 tablets/day, with weekends off. It has made me more tired and has caused more - and more severe - headache. In the early days it made me very weepy.

    I second the recommendation to start slow. I began with 1/2 tablet per day and increased the dose by 1/2 tablet each week. I couldn't have tolerated a higher start-up dose.
    Hanna likes this.
  7. elbosque

    elbosque

    Messages:
    46
    Likes:
    39
    I did imunovir for a while. The worst side affect i had was having to get up 3-4 times a night to go to the washroom. Test showed imunovir had no impact on my immune system, so I was taken off it. My doctor said that tends to be the case in about 50% of patients he has treated with it. I hope you are one of the lucky ones where it does help.
  8. CallieAndToby

    CallieAndToby Senior Member

    Messages:
    131
    Likes:
    75
    florida
    Okay so I tried it at 1/8th a tablet and then I dissolved that in water and took two sips. I had severe reactions within 30 minutes. Heart racing, extreme tachycardia, extreme fatigue and sleepiness but unable to sleep, a deathlike feeling, I broke out in a fever, and I was sweating. If I take it during the day I'll be totally incapacitated and feeling horrible all day long b/c I cannot nap.

    Now I tried taking it at night. I got 1 hour of sleep a night for a week. I just could not fall asleep with my heart racing and a sense that I was actually "dying" instead of falling asleep, it just made me feel that horrible.

    I'm getting very very very frustrated b/c I've spent my last savings to see the CFS specialist and am currently on no treatment. I am extremely sensitive to all medications and herbs. I don't know if this is "herxing" or side effects, I just don't know.

    Could anybody with these extreme sensitivities please give me advice. I just don't know what to do and it's all very very stressful. I really need to find something because I am getting worse month by month and my family exhausted all financial resources for me to see 2 different big name CFS doctors.

    Re: LDN. The first hour it knocked me out as if I'd been hit over the head with a bat. Then I was awake the rest of the night. After a week of this, I couldn't take it anymore.

    Question: Are there better treatment options for those of us who are EXTREMELY sick AND EXTREMELY sensitive to everything? How do I work around this? I know at some point I'm going to have to go through with something and just be in bed all day, but I really dread being bedridden again, I still have nightmares about it. Are there other options besides immunovir and equilibrant?

    Thank-you for you responses, any advice is welcome.

See more popular forum discussions.

Share This Page